Plný text je přístupný pouze z počítačů Ostravské univerzity
Plný text je volně přístupný
"Journal of Statistical Distributions and Applications is a peer-reviewed international journal for the publication of original articles of high quality that make significant contributions to statistical distributions and their applications. The scopes include, but are not limited to, development and study of statistical distributions, frequentest and Bayesian statistical inference including goodness-of-fit tests, statistical modeling, computational/simulation methods, and data analysis related to statistical distributions.".
Mode of access: World Wide Web.
Description based on: Volume 1, issue 1 (December 2014); title from journal homepage (publisher’s Web site, viewed June 19, 2014).